# SDR SWAA2023052430187

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT ANGLE STA 947 HAS SURFACE CORROSION AT RBL20.<[01] REMOVED AFT CARGO AFT BULKHEAD SUPPORT ANGLE AT STA 947 PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW AFT CARGO AFT BULKHEAD SUPPORT ANGLE AT STA 947 PER SRM 51-40-05. TREATED AND PRIMED PER SRM 51-20-01;[03] VERIFIED NICHOLAS AYLOR (TECHNICIAN); 04-MAY-2023 10:36 UTC CA#1 REMOVED AFT CARGO AFT BULKHEAD SUPPORT ANGLE AT STA 947 PER SRM 51-40-02;[04] VERIFIED 2. NICHOLAS AYLOR (TECHNICIAN); 05-MAY-2023 09:02 UTC LOCATED AND DRILLED NEW AFT CARGO AFT BULKHEAD SUPPORT ANGLE AT STA 947 PER SRM 51-40-05. TREATED AND PRIMED PER SRM 51-20-01 OK TO INSTALL PART;[05] INSTALLED NEW AFT CARGO AFT BULKHEAD LWR SUPPORT ANGLE AT STA 947 PER SRM 51-40-02;[06] C/W INSPECTION OF AFT CARGO AFT BULKHEAD LWR SUPPORT ANGLE AT STA 947 PER SRM 51-40-02.
